# SDR SWAA2024052990317

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 24,411 hours, 12,133 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Jumpseat
- Condition: Fod
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

CAPT SIDE AFT FLIGHT ATTENDANT JUMP SEAT DOES NOT STOW PROPERLY BLOCKS AFT EMERGENCY EXIT PATH<[01] REMOVED FOD FROM AFT FLIGHT ATTENDANT JUMPSEAT IAW SIP.
